# SDR AALA200801673

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29501
- Aircraft time: 27,119 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Stabilizer Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T1572/20JUN.  CREW REPORTED STABILIZER TRIM INDICATION FOLLOWED BY LOSS OF STABILIZER TRIM.  LANDED IAD WITHOUT INCIDENT.  REPLACED STABILIZER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
